Welcome to the Kidney Stones Forum. This is a place to ask your personal questions about kidney stones and receive personal answers from medical experts. You will also find other members who share your interest in the subject of kidney stones.
I am a healthy 31 year old male and after getting a couple of blood/ urine tests, they have determined my protein level in urine is high. In the 24 hr urine collection, I had 864 mg of urine and it should be < 150mg. I don't have high blood pressure or diabetes symptoms. My only issue now is headaches I get every day which goes away when I take ibuprofen.
I have been working out a pretty decent amount and I am thin but muscular so this could be causing higher protein levels (from what I have read).
I am going to have some more testing done but in the mean time does anyone have any ideas what the deal is?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.